# SDR 2008UALA04294

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 35,359 hours, 13,421 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN HARNESS FAILS TO INFLATE (LEAKING).  FOUND FAULTY OXYGEN HARNESS.  REPLACED MASK ASSY.
